MathSciNet Relay Station
MathSciNet bibliographic data
MR1283547 (96f:13017) 13C14 (13C15 13D25 13H99)
Dutta, Sankar P.; Roberts, Paul C. A characterization of systems of parameters. Proc. Amer. Math. Soc. 124 (1996), no. 3, 671–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement